# SDR CA970501001

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Thermostat
- Part number: 28E251
- Condition: Failed
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

(CAN) ENGINE OIL TEMP HIGH IN CRUISE ON NR 1 ENGINE.  ALL OTHER PARIMETERS NORMAL.  POSSIBLE INDICATION PROBLEM BUT 10 MINUTES LATER, OIL PRESSURE WAS FLUCTUATING.  AIRCRAFT RETURNED.  OIL TEMP THERMOSTAT STUCK CLOSED.  REPLACED.
